MAUDE Adverse Event Report: COVIDIEN 3010188-020 QC RTS 1/P 10/B 50; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)

COVIDIEN 3010188-020 QC RTS 1/P 10/B 50; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Model Number PM20003
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported they were contacted about an end user that found the gel is tearing away from the electrode.There was no patient harm.
 
Additional Manufacturer Narrative
H6 investigation findings - 4247: undetermined.The device history records (dhrs) of various subassemblies and the finished good were reviewed.The dhr reviews showed that no abnormal process conditions were present during the manufacturing of the product that would have led to the reported condition.The dhr reviews also were performed for the gel body lots as well as all the subassembly gel mixes.The dhr reviews show that all acceptance criteria were met ¿ including all tests, inspections, and process conditions.Samples were received in the form of 4 unopened/sealed pouches.Visual inspection of the pouches did not show any damage to the pouch or the seal.Visual inspection of the product prior to testing did not show any signs of damage or anything that may have indicated an issue with the product.Physical testing was performed on the samples using the single direction peel test.This is a test that uses an instron to peel the gel body from the liner and to inspect for gel delamination.This test resulted in delamination on the samples returned, with over 50 percent of the gel delaminating from the silver portion of the gel body.The test results from the returned samples showed delamination where the gel had a tighter bond to the liner than the silver and carbon vinyl that it is designed to be tightly bonded to.Retain samples of the finished product lot were procured and peeled in a similar way of a clinical event.For the retain pm20003 electrodes, the electrodes removed from the liner without any evidence of gel delamination.Five additional retained samples underwent single direction peel testing, with the testing showing no evidence of gel delamination.The results of the manufacturing facility investigation was unable to confirm any potential root causes associated with the manufacture of product which would have contributed to the reported condition.No corrective or preventative actions will be taken at this time.We will continue to trend this issue for future occurrences as part of the complaint review process.

Brand Name
3010188-020 QC RTS 1/P 10/B 50
Common Device Name
PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Manufacturer (Section D)
COVIDIEN
2 ludlow parkway
chicopee MA 01022
Manufacturer (Section G)
COVIDIEN
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12025014
Report Number1219103-2021-00329
Device Sequence Number3388615
Product Code DRO
UDI-Device Identifier00721902195037
UDI-Public00721902195037
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPM20003
Device Catalogue NumberPM20003
Device Lot Number004827
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date05/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown